Asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f

Josef Kalas

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 3, page 113-123
  • ISSN: 0044-8753

How to cite

top

Kalas, Josef. "Asymptotic properties of the solutions of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$." Archivum Mathematicum 017.3 (1981): 113-123. <http://eudml.org/doc/18057>.

@article{Kalas1981,
author = {Kalas, Josef},
journal = {Archivum Mathematicum},
language = {eng},
number = {3},
pages = {113-123},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic properties of the solutions of the equation $\dot\{z\}=f(t,z)$ with a complex-valued function $f$},
url = {http://eudml.org/doc/18057},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Kalas, Josef
TI - Asymptotic properties of the solutions of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 3
SP - 113
EP - 123
LA - eng
UR - http://eudml.org/doc/18057
ER -

References

top
  1. Kalas J., Asymptotic Behaviour of the Solutions of the Equation dz/dt=f(t,z) with a Complex-Valued Function f, Proceedings of the Colloquium on Qualitative Theory of Differential Equations, August 1979, Szeged-Hungary, Seria Colloquia Mathematica Societatis János Bolyai & North-Holland Publishing Company, to appear. (1979) Zbl0486.34034MR0680606
  2. Kalas J., On the Asymptotic Properties of the Solutions of the Equation dz/dt=f(t,z) with a Complex-Valued Function f, Archivum Mathematicum (Brno), to appear. Zbl0486.34034
  3. Kalas J., On Certain Asymptotic Properties of the Solutions of the Equation z ˙ = f ( t , z ) with a Complex-Valued Function f, Czechoslovak Mathematical Journal, to appear. Zbl0547.34042MR0718923
  4. Ráb M., Geometrical Approach to the Study of the Riccati Differential Equation with Complex-Valued Coefficients, Journal of Differential Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454
  5. Ráb M., The Riccati Differential Equation with Complex-Valued Coefficients, Czechoslovak Mathematical Journal 20 (1970), 491-503. (1970) Zbl0215.14201MR0268452

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.